Opuscula Math. 32, no. 3 (2012), 439-454
http://dx.doi.org/10.7494/OpMath.2012.32.3.439

 
Opuscula Mathematica

Existence result for hemivariational inequality involving p(x)-Laplacian

Sylwia Barnaś

Abstract. In this paper we study the nonlinear elliptic problem with \(p(x)\)-Laplacian (hemivariational inequality).We prove the existence of a nontrivial solution. Our approach is based on critical point theory for locally Lipschitz functionals due to Chang [J. Math. Anal. Appl. 80 (1981), 102–129].

Keywords: \(p(x)\)-Laplacian, Palais-Smale condition, mountain pass theorem, variable exponent Sobolev space.

Mathematics Subject Classification: 35A15, 35D30, 35J60, 35M10, 35M87.

Full text (pdf)

  • Sylwia Barnaś
  • Cracow University of Technology, Institute of Mathematics, ul. Warszawska 24 31-155 Kraków, Poland
  • Jagiellonian University, Faculty of Mathematics and Computer Science, Institute of Mathematics, ul. Łojasiewicza 6, 30-348 Kraków, Poland
  • Received: 2011-11-05.
  • Revised: 2012-01-02.
  • Accepted: 2012-01-11.
Opuscula Mathematica - cover

Cite this article as:
Sylwia Barnaś, Existence result for hemivariational inequality involving p(x)-Laplacian, Opuscula Math. 32, no. 3 (2012), 439-454, http://dx.doi.org/10.7494/OpMath.2012.32.3.439

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.